# SDR DHL200072001

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D7B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Socket
- Part number: MS3406D213B
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL TEMP INDR FLUCUATING.  REMOVED AND REPLACED NR 1 ENG OIL TEMP BULB SOCKET.
